# SDR IPXA2021101374914

- Difficulty date: September 21, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Web
- Part number: A5724199320300
- Part serial: NA
- Condition: Cracked
- Location: Rh Kruger Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING KRUGER FLAP BOX COMPARTMENT REINFORCING WEB WITH CRACK.REMOVED AND REPLACED IAW SRM 51-40-21.
